# SDR HEEA084453

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 10,966 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Support
- Part number: 206040270101
- Condition: Leaking
- Location: Freewheel Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FREEWHEEL UNIT SUPPORT GARLOC SEAL LEAKING. REPAIRED.
